# SDR HEEA954917

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6895801
- Condition: Sulfidation
- Location: 1st Stage Blade
- Part time: 1,216 hours
- Component: 23031899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MINOR SULFIDATION ON 1ST STAGE WHEEL BLADES. SCRAPPED 1ST STAGE WHEEL.
